| Model Number |
ETLW1613C156E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Codes |
Pain (1994); Rupture (2208)
| Date of Event |
01/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Other relevant devices are: etbf3216c166e; s/n: (b)(4); use by date:2015-06-11 ; upn # (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that a ct exam was performed after the patient presented to er with back pain.On ct it was observed that a type iii separation endoleak was present and there was an aneurysm rupture.The patient was taken to the or and 16/16/124 endurant device was used to bridge the limbs together.This treatment resolved the event.As per the physician, the cause of the event is unknown.No additional clinical sequelae were reported and the patient is fine.
Additional Manufacturer Narrative
Additional information was received for this case: per the physician the cause of the event was due to the extreme tortuosity of aorta and iliacs.If information is provided in the future, a supplemental report will be issued.